Journal of Mathematical Sciences

, Volume 126, Issue 3, pp 1152–1157

Public-key cryptography and invariant theory

Authors

  • D. Grigoriev
Article

DOI: 10.1007/s10958-005-0068-4

Cite this article as:
Grigoriev, D. J Math Sci (2005) 126: 1152. doi:10.1007/s10958-005-0068-4

Abstract

We suggest public-key cryptosystems based on groups invariants. We also give an overview of known cryptosystems that involve groups. Bibliography: 33 titles.

Download to read the full article text

Copyright information

© Springer Science+Business Media, Inc. 2005